# SDR CALA9700916

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16813
- Make and model: Doug DC-9-82
- Aircraft serial: 48066
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 1463
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THREE CRACKS IN CANTED BULKHEAD WEB AT FS 1463 BELOW LONGERON 6R IN THE AFT ACCESSORY COMPARTMENT.  THE CRACKS MEASURED FROM 1 TO 2 INCHES IN LENGTH.  A NEW WEB WAS FABRICATED AND INSTALLED IAW SRM 53-14-4.
